# SDR JR2R20240329683

- Difficulty date: March 29, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000388
- Aircraft time: 20,667 hours, 12,198 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17066351002
- Condition: Corroded
- Location: Frm 78 S28l-R
- Part time: 20,667 hours, 12,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FR78 BETWEEN STR28R AND STR28L, FLOOR SUPPORT CORRODED.  REMOVED AND REPLACED
